# SDR SIMA1213

- Difficulty date: April 30, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD -  FLT 4261 - COCKPIT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP.  OPS CHECK GOOD.  (X)
